# SDR UIEA2018062601263

- Difficulty date: June 22, 2018
- Submitted: June 26, 2018
- Operation: Air carrier
- Aircraft: N747BC
- Make and model: Boeing 747-4J6
- Aircraft serial: 25879
- Aircraft time: 45,924 hours, 11,450 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 3115251
- Part serial: 333106000801
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMER SLIDE LIGHT AT M/D L1 DOOR INOP. IAW AMM 33-51-06-000-801 AND 33-31-06-400-801 REV 92 REPLACED LIGHT BATTERY. IAW AMM 33-51-00-T151-105 REV 92 REV 92 PERFORMED EMERGENCY LIGHTS OPERATIONAL TEST AND THE RESULT WAS SATISFACTORY.
